# SDR DXTA2023112210116

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N524QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0062
- Aircraft time: 6,854 hours, 4,536 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Brake Assy
- Part number: 267519914655
- Part serial: 1452
- Condition: Worn
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NLG: ON TAXI NOSE WHEEL SHIMMY OBSERVED AT LOW AND HIGH TAXI SPEEDS.   RIGHT MLG BRAKE: ON TAXI OUT DOING THE BRAKE CHECK IT WAS OBSERVED THAT THE BRAKES ARE EXTREMELY GRABBY, FURTHER ON TAXI THE RIGHT BRAKE SEEMS TO BE MAKING A SHRILLING/ GRINDING SOUND THAT IS QUIET DISTINCT. SOUNDS LIKE METAL RUBBING ON METAL . SOUND MORE PROMINENT FROM THE RIGHT SIDE .  REMOVED AND REPLACED TORQUE LINK UPPER AND LOWER ATTACH BOLTS.  IAW CE-680A CMM 32-20-02.  REMOVED AND REPLACED THE #3 & #4 BRAKE ASSY. IAW AMM 32-40-05.  OPS CHECK GOOD.
